BibTeX record journals/cn/FigueiredoFM06

download as .bib file

@article{DBLP:journals/cn/FigueiredoFM06,
  author    = {Gustavo B. Figueiredo and
               Nelson L. S. Da Fonseca and
               Jos{\'{e}} Augusto Suruagy Monteiro},
  title     = {A minimum interference routing algorithm with reduced computational
               complexity},
  journal   = {Computer Networks},
  volume    = {50},
  number    = {11},
  pages     = {1710--1732},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.comnet.2005.06.015},
  doi       = {10.1016/j.comnet.2005.06.015},
  timestamp = {Wed, 24 Jan 2007 13:13:27 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cn/FigueiredoFM06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}